# SDR GTIA020688

- Difficulty date: June 19, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLT 980A - SETTING MAX POWER FOR DEPARTURE GOT THE FLAP AURAL WARNING WITH FLAPS SELECTOR 4.5 OPTIUM.  TROUBLE SHOT SYSTEM FOUND FLAP TAKEOFF SETTING WARNING S/W AT CONNECTOR AT D-1 1194 PINE BROKEN WIRE REPAIRED IAW MM CH 20 TAKEOFF WARNING SYSTEM.  OPS CHECKED GOOD IAW MD MM 27-52-00 OK TO CONTINUE.  (M)
